About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 436919, 6 pages
Research Article

On Standing Wave Solutions for Discrete Nonlinear Schrödinger Equations

Department of Applied Mathematics, Yuncheng University, Yuncheng, Shanxi 044000, China

Received 13 June 2013; Revised 14 July 2013; Accepted 14 July 2013

Academic Editor: Juan J. Nieto

Copyright © 2013 Guowei Sun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Guowei Sun, and Ali Mai, “Infinitely Many Homoclinic Solutions for Second Order Nonlinear Difference Equations with -Laplacian,” The Scientific World Journal, vol. 2014, pp. 1–6, 2014. View at Publisher · View at Google Scholar
  • Genghong Lin, and Zhan Zhou, “Homoclinic Solutions of a Class of Nonperiodic Discrete Nonlinear Systems in Infinite Higher Dimensional Lattices,” Abstract and Applied Analysis, vol. 2014, pp. 1–7, 2014. View at Publisher · View at Google Scholar